Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    6
  • views
    2710

One Month Down!

HaymarieC

363 views

I just finished my first month of accutane, and these side effects are the worst! I got dry lips and skin almost immediately after starting treatment. The one upside is that I used to have to wash my hair daily or it would be a greasy mess, and now I've been going 3 or 4 days between washes! Then about a week ago my eyelid became very swollen and hurt so bad. I went to the eye doctor, and she said that the oil glands in my eyelid were clogged from the accutane. She squeezed them and within a couple days the swelling and pain was gone. Now for the last two days I have had the worst lower back pain ever. I'm a college student and my three hour classes are torture sitting still.. It hurts so bad! I'm laying on a heating pad now hoping it will help. Has anyone else experienced these side effects or am I the unlucky one? As for my face I think I am in the initial breakout stage. I feel like there's a new breakout every time I look in the mirror. Luckily, they seem to heal faster than usual too. I have noticed a decrease in blackheads though and they come out very easily now, and my pores are looking huge. I hope they shrink back again.

Well, I guess that's it for now! On to month two!



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×